| Model Number |
39575 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event estimated using first day of aware month.Good faith effort attempts were made to try and retrieve additional details regarding the reported event and patient outcome, but further information was unable to be obtained.If additional details become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a coating issue occurred.An amplatz super stiff was selected for use.It was observed that the guidewire coating became loose.As it was inserted into a catheter, the guidewire became entrapped.It occurred on seven amplatz guidewires.